Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bright blue veins in parts of body, painful. TC, DC, ESR, hemoglobin, lipid profile done. Normal?

Hi, I got cold and cough 2 months back. It was probably a viral one. I got all the test like, tc, dc, esr , hemoglobin , lipid profile etc. The cold and cough is getting cured. The problem is bright blue vein in some parts of body. veins in my arms or in legs are getting bright and a little pain also occurs. Then it is coming to normal. The veins get more brighter while i sleep. I do not know what happened to me. As per my family physician it is normal and will vanish. Please suggest. Regards, JAGANNATH BISWAS
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,

Prominent veins are seen normally in some individuals. Please don't be anxious about it. I'm assuming your blood results are normal. Please maintain good nutrition and drink plenty of water, about 8-10 glasses per day.

Dr. Divya Kuttikrishnan
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor